# SDR FDEA201510013010

- Difficulty date: October 1, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 773 hours, 17,575 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK AT STATION 1049, X=8.5 FOUND CORROSIONS.  SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT, FROM STATION 1029 TO 1069, X=8.5 IAW SRM 53-00-52-2R FIG 201REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
